Dongbin Xiu
Dongbin Xiu
Professor of Mathematics, The Ohio State University
Adresse e-mail validée de osu.edu - Page d'accueil
Titre
Citée par
Citée par
Année
The Wiener-Askey polynomial chaos for stochastic differential equations
D Xiu, GE Karniadakis
SIAM Journal on Scientific Computing 24 (2), 614-644, 2002
44272002
Numerical methods for stochastic computations: a spectral method approach
D Xiu
Princeton university press, 2010
17132010
High-order collocation methods for differential equations with random inputs
D Xiu, JS Hesthaven
SIAM Journal on Scientific Computing 27 (3), 1118-1139, 2005
16832005
Modeling uncertainty in flow simulations via generalized polynomial chaos
D Xiu, GE Karniadakis
Journal of computational physics 187 (1), 137-167, 2003
14362003
Fast numerical methods for stochastic computations: a review
D Xiu
Communications in Computational Physics 5 (2-4), 242-272, 2009
7232009
Modeling uncertainty in steady state diffusion problems via generalized polynomial chaos
D Xiu, GE Karniadakis
Computer methods in applied mechanics and engineering 191 (43), 4927-4948, 2002
6462002
Efficient collocational approach for parametric uncertainty analysis
D Xiu
Communications in Computational Physics 2 (2), 293-309, 2007
4892007
Stochastic modeling of flow-structure interactions using generalized polynomial chaos
D Xiu, D Lucor, CH Su, GE Karniadakis
J. Fluids Eng. 124 (1), 51-59, 2002
3482002
A stochastic collocation approach to Bayesian inference in inverse problems
Y Marzouk, D Xiu
Communications in Computational Physics 6 (4), 826-847, 2009
2842009
A new stochastic approach to transient heat conduction modeling with uncertainty
D Xiu, GE Karniadakis
International Journal of Heat and Mass Transfer 46 (24), 4681-4693, 2003
2532003
Numerical methods for differential equations in random domains
D Xiu, DM Tartakovsky
SIAM Journal on Scientific Computing 28 (3), 1167-1185, 2006
2402006
A semi-Lagrangian high-order method for Navier-Stokes equations
D Xiu, GE Karniadakis
Journal of Computational Physics 172 (2), 658-684, 2001
2042001
A generalized polynomial chaos based ensemble Kalman filter with high accuracy
J Li, D Xiu
Journal of Computational Physics 228 (15), 5454-5469, 2009
1412009
Galerkin method for wave equations with uncertain coefficients
D Gottlieb, D Xiu
Communications in Computational Physics 3 (2), 505-518, 2008
1392008
Evaluation of failure probability via surrogate models
J Li, D Xiu
Journal of Computational Physics 229 (23), 8966-8980, 2010
1272010
Stochastic Collocation Algorithms using l1--Minimization
L Yan, L Guo, D Xiu
International Journal for Uncertainty Quantification 2 (3), 279-293, 2012
1252012
Stochastic analysis of transport in tubes with rough walls
DM Tartakovsky, D Xiu
Journal of Computational Physics 217 (1), 248-259, 2006
1202006
Equation-free/Galerkin-free POD-assisted computation of incompressible flows
S Sirisup, GE Karniadakis, D Xiu, IG Kevrekidis
Journal of Computational Physics 207 (2), 568-587, 2005
1172005
A stochastic collocation algorithm with multifidelity models
A Narayan, C Gittelson, D Xiu
SIAM Journal on Scientific Computing 36 (2), A495-A521, 2014
1092014
Parametric uncertainty analysis of pulse wave propagation in a model of a human arterial network
D Xiu, SJ Sherwin
Journal of Computational Physics 226 (2), 1385-1407, 2007
1072007
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20